# SDR MZZA96049

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: C2 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON C3 CARGO DOOR LOWER FRAME FORMED, SECTION.  THE CORRODED FORMED SECTION WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-3.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 806982 (SEQ NR 01086).  (M)
